# SDR AALA20001879

- Difficulty date: November 13, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: S273N1017
- Part serial: 00759
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1904 - EN ROUTE SNA-DFW, ON TAKEOFF DURING GEAR RETRACTION, MAIN GEAR HUNG UP WITH AN ACCOMPANYING AMBER DISAGREE AND AMBER DOOR STATUS.  ALERT LIGHT ILLUMINATED UPPER EICAS AND AUDIBLE ALERT CAME ON IN COCKPIT.  AFTER APPROXIMATELY ONE MINUTE WITH GEAR HANDLING THE UP POSITION CESSNA AIRCRAFT REPORTED MAIN LANDING GEAR IN THE UP POSITION AND NOSE LANDING GEAR IN THE DOWN POSITION.  AT AN ALTITUDE OF ABOUT 1000 FEET, THE NOSE GEAR CAME UP.  LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED NOSE LANDING GEAR ACTUATOR.  PERFORMED GEAR SWING PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
